ARS and antibiotics
Jul 31, 2007
Hi there,I have written a few questions to you but without any answer but I can fully understand that maybe my question has already been answered and that other people have more valid questions etc etc etc
Anyway here is my question, If I was on amoxycillin for a chest infection would that effect ARS sympstoms ? would I not get any because I was already on antibiotics or is amoxycillin onlyfor bacteril and not viral ?
I would be most grateful if you could answer this question, Have a nice day and keep fighting the good fight
Response from Dr. Frascino
Amoxicillin is an antibacterial medication and has no effect on viruses. Antibacterial antibiotics, including amoxicillin, do not affect HIV ARS (acute retroviral syndrome) symptoms, because those symptoms are virally induced.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Oral Thrush?
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Signs And Symptoms Of Being Sick
- 6 Months Hiv Test Was Nonreactive After Unprotected Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.